# SDR AALA20140402006

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 39258191
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BELOW NR 3 SEAT TRACK AT BS 926, JUST ABOVE FUEL TANK CRACKED.  INSTALLED NEW SUPPORT IAW SRM 53-14-03 FIGURE 10, PRINT 5930561-505 & DWG 9936634-1.
